# SDR USAA991068

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 25,980 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING WALK AROUND VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1.25 INCH CRACK LEFT HORIZ STABILIZER LOWER SKIN AT REAR SPAR STAB STATION 117.5.  CUTOUT CRACK AND INSTALLED DOUBLER AND FILLER PER EA 65824.  (M)
